Alert archive / Oklahoma / Flash Flood Warnings in 2017

Flash Flood Warning 66, NWS Norman, OK

July 3, 2017Bryan County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jul 3, 2017, 2:35 AM CDT for Bryan County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2017, 2:35 AM CDT (07:35 UTC)
Expired
Jul 3, 2017, 8:30 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Bryan County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 180 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1618 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1618 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

603 
WGUS54 KOUN 030735
FFWOUN
OKC013-031030-
/O.NEW.KOUN.FF.W.0066.170703T0735Z-170703T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
235 AM CDT MON JUL 3 2017

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Central Bryan County in southeastern Oklahoma...

* Until 530 AM CDT
  
* At 234 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. One to three inches of rain 
  have fallen since 9 pm Sunday evening. Flash flooding is occurring 
  or is imminent.

* Some locations that will experience flooding include...
  Durant, Bokchito, Silo, Kenefic, Armstrong, Blue, Utica, Albany,
  Calera and Wade.

Additional rainfall amounts of 1 to 3 inches are likely in
the warned area now through 530 am.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3385 9598 3387 9600 3384 9602 3386 9603
      3384 9604 3384 9614 3381 9618 3380 9618
      3381 9616 3376 9618 3375 9623 3377 9628
      3375 9630 3408 9653 3412 9652 3411 9646
      3415 9645 3416 9640 3402 9609 3387 9594

$$

MBS
1 follow-up statement
188 
WGUS54 KOUN 031021
FFWOUN
OKC013-031330-
/O.EXT.KOUN.FF.W.0066.000000T0000Z-170703T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
521 AM CDT MON JUL 3 2017

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  Central Bryan County in southeastern Oklahoma...

* Until 830 AM CDT
  
* At 520 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain southeast of Durant. One to four inches of rain have 
  fallen since Sunday evening. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Durant, Bokchito, Silo, Kenefic, Armstrong, Blue, Utica, Albany,
  Calera and Wade.

Additional rainfall amounts up to one inch are possible in the 
warned area before rain ends by 830 AM this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3385 9598 3387 9600 3384 9602 3386 9603
      3384 9604 3384 9614 3381 9618 3380 9618
      3381 9616 3376 9618 3375 9623 3377 9628
      3375 9630 3408 9653 3412 9652 3411 9646
      3415 9645 3416 9640 3402 9609 3387 9594

$$

MBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 12:52 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 3, 12:52 AM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1252 AM CDT Mon Jul 3 2017

.DISCUSSION...
The 06Z aviation discussion follows....

&&

.AVIATION...
A few patches of low clouds and possible BR will cover north-
central Oklahoma overnight, mainly affecting areas north of KOKC,
including KPNC. These clouds and BR should dissipate by mid-
morning. A thunderstorm complex over northwest Kansas will move
southeast overnight. It is forecast by most short-range models to
dissipate before it reaches Oklahoma. However, if it does survive,
it will reach central and northern Oklahoma by 12Z. Amended TAFs
will be issued if it becomes likely that those storms will reach
any of our TAF sites. Yet another complex of thunderstorms is
forecast to develop Monday afternoon, as a mid-level wave (now
over southern Colorado) strengthens and moves into the High Plains
of Colorado, then into southwest Kansas. The exact timing and
position of this complex is still not very well established, so
some adjustments will likely be necessary to the current TAFs as
the formation and trajectory become more apparent. At this time,
it appears that the storms will form over southwest Kansas and
northwest Oklahoma at approximately 03/2200Z, then advance east,
arriving at KPNC/KOKC/KOUN around 04/0200-04/0400Z.

CmS
&&

.PREV DISCUSSION... /issued 216 PM CDT Sun Jul 2 2017/

DISCUSSION...
Rain chances and location of said rain continues to be main
challenge moving forward the next several days.

MCV moving across southwest toward central Oklahoma expected to
be mechanism for development of scattered convection across
portions of central into southeast Oklahoma this afternoon and
evening. Sufficient instability exists for a few marginally severe
storms, but should be more multicell and pulse as wind shear
remains very weak.

As we move through the next several days it will be tough
to really nail down timing and locations, much like today will
likely be driven by small scale features that will not show
themselves on scales that models are able to get a handle on.
Therefore will have to cont to follow the signals the models do
pick up on. The first of which is a minor shortwave that drop
southeast out of the high plains of CO overnight. This will aid in
development of complex of storms that may move back into western
Oklahoma overnight and approach central Oklahoma toward morning.
This feature then continue to drift south/southeast keeping better
rain chances in areas near and northeast of the OKC metro
Tuesday.

Next feature will be shortwave that drops south through Plains
Tuesday night into Wednesday, which may provide one more day with
chance of rain come Wednesday.

After this we begin to come under the influence of upper ridge
that build north and northeast into central Rockies into the
central Plains. This will likely shut off the better rain chances
and leave us with hot and muggy weather by the end of the week
into next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  90  73  90  73 /  30  40  30  50
Hobart OK         93  73  95  73 /  30  30  20  30
Wichita Falls TX  95  75  96  75 /  30  20  20  30
Gage OK           93  68  93  69 /  20  40  20  30
Ponca City OK     88  71  87  71 /  30  60  40  50
Durant OK         91  74  91  74 /  30  20  20  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

23/17/23
Hazardous weather outlook, Jul 2, 10:12 PM CDT, 4 hours 23 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1012 PM CDT Sun Jul 2 2017

OKZ004>048-050>052-TXZ083>090-040315-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1012 PM CDT Sun Jul 2 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...rest of Tonight...

.Thunderstorms...
Strong to severe storms will remain possible across portions of
south central and southeast Oklahoma through midnight. Hail up to
the size of ping pong balls and wind gusts to 70 mph will be
possible.

Early Monday morning, additional showers and storms could move
into parts of northern and western Oklahoma from Kansas. A few of
these storms may be strong to marginally severe with hail up to
the size of quarters and wind gusts to 60 mph.

Heavy rain leading to flash flooding will remain a concern through
early Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
Scattered thunderstorms are possible at times Monday though
Thursday. Strong to marginally severe storms will be possible
again on Monday and Tuesday, mainly across northern and central
Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jul 3, 12:05 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1205 AM CDT MON JUL 3 2017

OKZ047-051-030530-
Johnston OK-Marshall OK-
1205 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Johnston and
northern Marshall Counties Until 1230 AM CDT...

AT 1204 AM CDT, a strong thunderstorm was located near Madill, moving
southeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

Locations impacted include...
Madill, Kingston, Mannsville, Ravia, Russett, Little City,
northeastern Lake Texoma and Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3393 9677 3413 9690 3429 9680 3412 9656
      3411 9659 3410 9658
TIME...MOT...LOC 0504Z 303DEG 21KT 3413 9681

MBS
Special weather statement, Jul 3, 12:36 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1236 AM CDT MON JUL 3 2017

OKZ041-046-047-051-030600-
Carter OK-Johnston OK-Marshall OK-Murray OK-
1236 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Carter...
southwestern Johnston...northwestern Marshall and southern Murray
Counties Until 100 AM CDT...

AT 1234 AM CDT, a strong thunderstorm was located 5 miles east of
Gene Autry, moving southeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

Locations impacted include...
Tishomingo, Dickson, Mannsville, Ravia and Russett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3430 9700 3437 9694 3424 9663 3410 9691
TIME...MOT...LOC 0534Z 308DEG 13KT 3429 9693

MBS
Special weather statement, Jul 3, 12:58 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1258 AM CDT MON JUL 3 2017

OKZ042-047-048-051-052-030645-
Atoka OK-Pontotoc OK-Johnston OK-Marshall OK-Bryan OK-
1258 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Atoka...south
central Pontotoc...Johnston...northern Marshall and western Bryan
Counties Until 145 AM CDT...

AT 1257 AM CDT, strong thunderstorms were along a line extending from
6 miles east of Scullin to near Mannsville, moving southeast at
20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

Locations impacted include...
Durant, Madill, Tishomingo, Kingston, Colbert, Caddo, Mannsville,
Ravia, Achille, Silo, Mill Creek, Milburn, Kenefic, Bromide, Kemp,
Mead, Armstrong, Hendrix, Fillmore and Reagan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no severe thunderstorm warnings
are anticipated at this time.

&&

LAT...LON 3388 9659 3390 9659 3390 9661 3411 9694
      3451 9684 3451 9683 3461 9681 3452 9652
      3442 9651 3442 9649 3410 9613 3373 9635
TIME...MOT...LOC 0557Z 307DEG 19KT 3453 9674 3418 9684

MBS
Special weather statement, Jul 3, 1:35 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
135 AM CDT MON JUL 3 2017

OKZ042-043-047-030700-
Coal OK-Pontotoc OK-Johnston OK-
135 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR west central Coal...southeastern
Pontotoc and north central Johnston Counties Until 200 AM CDT...

AT 133 AM CDT, a strong thunderstorm was located 5 miles south of
Ada, moving southeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

Locations impacted include...
Ada, Stonewall, Tupelo, Centrahoma, Fittstown and Jesse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3467 9673 3477 9669 3461 9632 3442 9653
TIME...MOT...LOC 0633Z 305DEG 18KT 3470 9665

MBS
Special weather statement, Jul 3, 1:43 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
143 AM CDT MON JUL 3 2017

OKZ041>043-046>048-050>052-030730-
Love OK-Coal OK-Atoka OK-Carter OK-Pontotoc OK-Johnston OK-
Marshall OK-Murray OK-Bryan OK-
143 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Love...southwestern
Coal...southwestern Atoka...southeastern Carter...southeastern
Pontotoc...Johnston...Marshall...southern Murray and Bryan Counties
Until 230 AM CDT...

AT 141 AM CDT, strong thunderstorms were along a line extending from
4 miles north of Fittstown to near Mead, moving east at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Ardmore, Ada, Durant, Madill, Tishomingo, Kingston, Dickson, Colbert,
Caddo, Mannsville, Bokchito, Ravia, Achille, Stonewall, Wapanucka,
Silo, Tupelo, Milburn, Caney and Kenefic.

This includes Interstate 35 between mile markers 25 and 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3384 9615 3376 9618 3377 9629 3369 9635
      3378 9643 3384 9662 3390 9659 3392 9667
      3383 9671 3387 9681 3385 9686 3396 9692
      3394 9697 3409 9718 3434 9701 3435 9669
      3474 9669 3477 9653 3460 9632 3387 9600
TIME...MOT...LOC 0641Z 262DEG 9KT 3469 9663 3400 9649

MBS
Special weather statement, Jul 3, 2:31 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
231 AM CDT MON JUL 3 2017

OKZ042-043-047-048-052-030815-
Coal OK-Atoka OK-Pontotoc OK-Johnston OK-Bryan OK-
231 AM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR southern Coal...southwestern
Atoka...southeastern Pontotoc...eastern Johnston and Bryan Counties
Until 315 AM CDT...

AT 229 AM CDT, strong thunderstorms were along a line extending from
near Stonewall to near Utica, moving southeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Durant, Atoka, Coalgate, Colbert, Caddo, Bokchito, Achille,
Stonewall, Wapanucka, Lehigh, Bennington, Silo, Tupelo, Tushka,
Caney, Kenefic, Bromide, Kemp, Mead and Armstrong.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3385 9598 3387 9600 3384 9602 3386 9603
      3384 9604 3384 9615 3381 9618 3381 9616
      3376 9618 3377 9629 3370 9632 3369 9635
      3378 9643 3378 9648 3383 9655 3415 9656
      3422 9648 3470 9660 3457 9621 3387 9594
TIME...MOT...LOC 0729Z 302DEG 14KT 3462 9655 3387 9623

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:10 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston65 min
Jul 2, 7:12 PM CDTSpecial Weather StatementOUNPottawatomie63 min
Jul 2, 7:18 PM CDTSpecial Weather StatementOUNCarter, Jefferson57 min
Jul 2, 7:23 PM CDTSevere Thunderstorm WarningOUNCarter37 min
Jul 2, 7:25 PM CDTSpecial Weather StatementOUNGarvin50 min
Jul 2, 7:27 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc48 min
Jul 2, 7:42 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love48 min
Jul 2, 8:03 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc57 min
Jul 2, 8:09 PM CDTSpecial Weather StatementOUNAtoka36 min
Jul 2, 8:27 PM CDTSevere Thunderstorm WarningOUNCarter, Love63 min
Jul 2, 8:32 PM CDTSpecial Weather StatementOUNMurray43 min
Jul 2, 8:48 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal42 min
Jul 2, 8:58 PM CDTAreal Flood AdvisoryOUNAtoka3 hr
Jul 2, 9:06 PM CDTSevere Thunderstorm WarningOUNLove, Marshall39 min
Jul 2, 9:30 PM CDTSevere Thunderstorm WarningOUNCarter, Love45 min
Jul 2, 9:40 PM CDTSpecial Weather StatementOUNMurray50 min
Jul 2, 9:46 PM CDTSpecial Weather StatementOUNBryan44 min
Jul 2, 9:48 PM CDTSpecial Weather StatementOUNCarter57 min
Jul 2, 9:56 PM CDTAreal Flood AdvisoryOUNCarter, Love, Marshall3 hr
Jul 2, 10:03 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall57 min
Jul 2, 10:21 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Jul 2, 10:23 PM CDTSpecial Weather StatementOUNMarshall37 min
Jul 2, 10:34 PM CDTSpecial Weather StatementOUNMurray26 min
Jul 2, 10:44 PM CDTSpecial Weather StatementOUNLove31 min
Jul 2, 10:57 PM CDTSevere Thunderstorm WarningOUNLove18 min
Jul 2, 11:27 PM CDTSpecial Weather StatementOUNMarshall, Murray33 min
Jul 2, 11:59 PM CDTSpecial Weather StatementOUNMurray31 min
Jul 3, 12:05 AM CDTSpecial Weather StatementOUNMarshall25 min
Jul 3, 12:11 AM CDTAreal Flood WarningOUNCoal, Murray, Pontotoc9 hr
Jul 3, 12:36 AM CDTSpecial Weather StatementOUNJohnston24 min
Jul 3, 12:58 AM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall47 min
Jul 3, 1:35 AM CDTSpecial Weather StatementOUNPontotoc25 min
Jul 3, 1:43 AM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall47 min
Jul 3, 2:22 AM CDTAreal Flood AdvisoryOUNBryan, Johnston3 hr
Jul 3, 2:31 AM CDTSpecial Weather StatementOUNBryan, Coal44 min
Jul 3, 3:14 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal61 min
Jul 3, 4:12 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Pontotoc48 min
Jul 3, 4:26 AM CDTSevere Thunderstorm WarningOUNBryan34 min
Jul 3, 4:56 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan3 hr
Jul 3, 4:58 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal62 min
Jul 3, 6:00 AM CDTSpecial Weather StatementOUNBryan, Johnston45 min
Jul 3, 6:47 AM CDTSpecial Weather StatementOUNBryan43 min
Jul 3, 7:13 AM CDTSpecial Weather StatementOUNGarfield47 min
Jul 3, 7:55 AM CDTSpecial Weather StatementOUNAtoka35 min
Jul 3, 9:25 AM CDTRiver Flood WarningOUNBryan26 hr
Jul 3, 9:26 AM CDTRiver Flood WarningOUNAtoka5 days
Jul 3, 3:33 PM CDTSpecial Weather StatementOUNHarper27 min
Jul 3, 3:37 PM CDTSevere Thunderstorm WarningOUNHarper53 min
Jul 3, 4:02 PM CDTAreal Flood AdvisoryOUNHarper3 hr
Jul 3, 4:23 PM CDTSevere Thunderstorm WarningOUNHarper67 min
Jul 3, 4:43 PM CDTSpecial Weather StatementOUNHarper47 min
Jul 3, 4:52 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward68 min
Jul 3, 4:58 PM CDTSpecial Weather StatementOUNWoods32 min
Jul 3, 5:16 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward44 min
Jul 3, 5:26 PM CDTSpecial Weather StatementOUNCotton49 min
Jul 3, 5:31 PM CDTSpecial Weather StatementOUNWoods29 min
Jul 3, 5:38 PM CDTSevere Thunderstorm WarningOUNMajor, Woods67 min
Jul 3, 5:41 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward49 min
Jul 3, 5:52 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward38 min
Jul 3, 5:57 PM CDTTornado WarningOUNWoods, Woodward14 min
Jul 3, 6:08 PM CDTSpecial Weather StatementOUNAlfalfa37 min
Jul 3, 6:12 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Woods, Woodward3 hr
Jul 3, 6:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward73 min
Jul 3, 6:21 PM CDTSpecial Weather StatementOUNRoger Mills24 min
Jul 3, 6:29 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills61 min
Jul 3, 6:50 PM CDTSpecial Weather StatementOUNBlaine, Custer40 min
Jul 3, 6:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major67 min

Nearby

Flash Flood Warnings in Oklahoma, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.